# SDR 20000718SH004

- Difficulty date: June 28, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N2127S
- Make and model: Snias AS350B1
- Aircraft serial: 2213
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: 961305A57105300
- Condition: Detached
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STARTING SEQUENCE, PILOT ATTEMPTED TO SHUT DOWN THE ENGINE DUE TO SLOW START.  ENG KEPT RUNNING, PILOT WENT TO EMERG SHUT OFF.  UPON INSP, POWER LEVER ''END'' HAD COME OFF OF ''BALL JOINT'' WHICH IS ATTACHED TO FUEL CONTROL.  THE SAFETY PIN THAT SAFTIES THE ''END'' RELEASE WAS IN PLACE.  NOTED THE ''END'' WOULD COME OFF THE ''BALL JOINT'' WHEN RELEASE WAS PRESSED INSPITE OF SAFETY PIN BEING IN PLACE.  IT IS RECOMMENDED THAT INSP CRITERIA FOR PARTS IN QUESTION (BALL JOINT AND THE END) BE ADDED TO APPROPRIATE MAINT WORK CARDS AND PROCEDURE BE ADDED AS WELL.  COPY OF THIS MDR WILL BE SENT TO AMERICAN EUROCOPTER.  (X)
